Compare Store Prices logo


Boots Pharmaceuticals, 2041[^]10081085 Boots Max Strength Cold and Flu Day and Night



12 Advantage card points. Helps relieve the symptoms of colds and flu. See details below, always rea
buy it button

Boots Pharmaceuticals, 2041[^]10081085 Boots Max Strength Cold and Flu Day and Night
12 Advantage card points. Helps relieve the symptoms of colds and flu. See details below, always read the labelSuitable for: Adults and children 12 years and over.Active ingredients: Caffeine 25mg, Paracetamol 500mg, and Phenylephrine Hydrochloride 6.1mg FREE Delivery on orders over 45 GBP.

The CompareStorePrices.co.uk device is a registered trademark of Advanced System Technologies Limited.
All other trademarks and devices are the property of their respective owners.
set AffiliateURL=nothing